# SDR QXEA2016050100287

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 35,012 hours, 36,752 cycles
- Engine: Pwc PW150A
- Engine time: 11,478 hours, 12,427 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,478 hours, 12,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT FROM DEPARTURE, LAV SMOKE DETECTOR ACTIVATED AND SMOKE REPORTED IN CABIN.  POWER LEVER AT DETENT, PROPS 900, BOTH BLEEDS ON, PACKS IN NORMAL, AUTO-AFTER SMOKE APPEARED.   ATTEMPTED NR 2 BLEED OFF, NO DIFFERENCE.  THEN NR 2 ON AND NR 1 OFF, SMOKE SEEMED TO LESSEN, LANDED SHORTLY AFTERWARDS WITH ALOT OF SMOKE IN CABIN.  SMOKE WAS PRESENT ALL THROUGH ACFT, COCKPIT AND CABIN.  RETURNED TO FIELD. LANDING UNEVENTFUL. OIL EMINATING FROM THE 1ST STAGE COMPRESSOR ON THE NR 2 ENGINE REPLACED THE NR 2 ENGINE.  ALSO, PERFORMED ENGINE SMOKE, BLEED RUN.  ALL CHECKS GOOD.
